• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

lithium makes me feel sick

Fairy Lucretia

Fairy Lucretia

Well-known member
Forum Guide
Joined
Apr 9, 2011
Messages
29,498
Location
Magical fairy wonderland xxxx
#1
i have been taking it for years and it still makes me feel sick and im tired of the blood tests
am thinking am going to come off it x
 
Y

Yodagirl

Well-known member
Joined
Mar 9, 2019
Messages
626
Location
Georgia USA
#2
i have been taking it for years and it still makes me feel sick and im tired of the blood tests
am thinking am going to come off it x
I’m sorry it’s making you sick, definitely something worth speaking to your doctor to see what other options you have. :hug:
 
Thread starter Similar threads Forum Replies Date
atlia Psychiatric Drugs/Medications 5

Similar threads